# SDR ASAA2014022807029

- Difficulty date: February 28, 2014
- Submitted: March 4, 2014
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 19,483 hours, 5,788 cycles
- System (JASC): 2430 · DC Generating System
- Part: Control Unit
- Part number: 115195214
- Part serial: 115195202765
- Condition: Malfunctioned
- Location: E/E Bay
- Part time: 28,459 hours, 8,349 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ELECTRICAL LIGHT ILLUMINATED ON OVERHEAD PANEL.  ACFT GROUNDED.  PERFORMED BITE CHECK IAW FIM TASK 24-31, TASK 801. SPCU INOPERATIVE FAULT STORED.  PERFORMED FIM TASK 24-34, TASK 802.  FAULT CLEARED, SEAM C.  R & R SPCU IAW MM TASKS 24-34-11-000-801/24-34-11-400-801. OPS NORMAL.
